Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes severe nausea and dizziness after taking Norvasc?

Answered by
Dr.
Dr. Rishu Saxena

Cardiologist

Practicing since :2012

Answered : 696 Questions

default
Posted on Tue, 14 Mar 2017 in Hypertension and Heart Disease
Question: My spouse has not taken his prescribed HBP Rx, Norvasc and now experiencing servere nauseus feeling and dizziness. Related to not taking medication? He just took two tablets now.
doctor
Answered by Dr. Rishu Saxena 19 minutes later
Brief Answer:
Get his blood pressure checked up as soon as possible.

Detailed Answer:
Hi
Amlodipine is a anti hypertensive medication.
As per your question Yes,dizziness and nausea can be due to rise in blood pressure due to his missed dose.I would suggest you to go to the nearest emergency room and get his blood pressure checked up,If you have a automatic Blood pressure machine with you please do take his blood pressure.As you have mentioned that he has taken two pills now,You can wait for a few hours.If the problem is because of missed dose it will settle down in an hour or so.However if the problem persists after an hour viral infection or gastric problem can be given a consideration.
Thanks
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Hypertensive medication

doctor1 MD

im a 34 year old female married for the past 10 years. having two kids; one son aged 8 and daughter aged 4. my problem is that I have an urge to get in bed with my husband every night while as he says he cannot feel the same every night. presently...

doctor1 MD

My blood pressure is very high- 160/105, what should I do?